MathSciNet Relay Station
MathSciNet bibliographic data
MR2443994 (2010m:35412) 35Q40 (35B05 42B35)
Escauriaza, L.; Kenig, C. E.; Ponce, G.; Vega, L. Convexity properties of solutions to the free Schrödinger equation with Gaussian decay. Math. Res. Lett. 15 (2008), no. 5, 957–971.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement